RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 121, Number 4, Pages 582–585 (Mi dan23307)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Chebyshev sets in Banach spaces

N. V. Efimov, S. B. Stechkin

Lomonosov Moscow State University

Full text: PDF file (500 kB)

Bibliographic databases:
Presented: И. Н. Векуа
Received: 04.04.1958

Citation: N. V. Efimov, S. B. Stechkin, “Chebyshev sets in Banach spaces”, Dokl. Akad. Nauk SSSR, 121:4 (1958), 582–585

Citation in format AMSBIB
\Bibitem{EfiSte58}
\by N.~V.~Efimov, S.~B.~Stechkin
\paper Chebyshev sets in Banach spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 121
\issue 4
\pages 582--585
\mathnet{http://mi.mathnet.ru/dan23307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099587}
\zmath{https://zbmath.org/?q=an:0088.31803}


Linking options:
  • http://mi.mathnet.ru/eng/dan23307
  • http://mi.mathnet.ru/eng/dan/v121/i4/p582

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Vlasov, “Approximative properties of sets in normed linear spaces”, Russian Math. Surveys, 28:6 (1973), 1–66  mathnet  crossref  mathscinet  zmath
    2. D. G. Kamuntavichius, “Existence of untrivial compact Tchebycheff sets in the spaces $L_\varphi$”, Math. USSR-Sb., 69:2 (1991), 431–444  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Number of views:
    This page:76
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020